Unable to display either full text or preview of this item.
Title | A supra-ordinal classification of the Brachiopoda |
Author(s) | A Williams S J Carlson C H C Brunton L E Holmer L Popov |
Journal | Royal Society Philosophical Transactions Biological Sciences |
ISSN | 0962-8436 |
Volume | 351 |
Issue | 1344 |
Pages | 1171--1193 |
DOI | 10.1098/rstb.1996.0101 |
Year | 1996 |
Publisher | The Royal Society |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.